# SDR DL75A040662

- Difficulty date: July 15, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 54,058 hours, 27,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, SKIN L1 DOOR CUTOUT, UPPER FWD CORNER REPAIR OF CRACK FATIGUE CRACK FOUND DURING INSPECTION OF THE L1 DOOR CUTOUT.  ERA WAS GENERATED INSTALLING A REPAIR DOUBLER, TRIPLER AND QUADRUPLER TO REPAIR THE DAMAGE.  ERA 097855-14AD REVISION ORIGINAL
